Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Approximation in weighted generalized grand Lebesgue spaces

Tom 143 / 2016

Daniyal M. Israfilov, Ahmet Testici Colloquium Mathematicum 143 (2016), 113-126 MSC: Primary 41A10, 41A30; Secondary 42A10. DOI: 10.4064/cm6555-12-2015 Opublikowany online: 3 December 2015

Streszczenie

The direct and inverse problems of approximation theory in the subspace of weighted generalized grand Lebesgue spaces of $2\pi $-periodic functions with the weights satisfying Muckenhoupt's condition are investigated. Appropriate direct and inverse theorems are proved. As a corollary some results on constructive characterization problems in generalized Lipschitz classes are presented.

Autorzy

  • Daniyal M. IsrafilovDepartment of Mathematics
    Balikesir University
    Balikesir, Turkey
    and
    Institute of Mathematics and Mechanics of ANAS
    Baku, Azerbaijan
    e-mail
  • Ahmet TesticiDepartment of Mathematics
    Balikesir University
    Balikesir Turkey
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek